×

Found 148 Documents (Results 1–100)

100
MathJax

Generalization of the Landau and Becker-Pommerenke inequalities. (English. Russian original) Zbl 07594422

Dokl. Math. 106, No. 1, 251-253 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 46-49 (2022).
MSC:  30C55
PDF BibTeX XML Cite
Full Text: DOI

The exact domain of univalence on the class of holomorphic maps of a disc into itself with an interior and a boundary fixed points. (English. Russian original) Zbl 1486.30062

Izv. Math. 85, No. 5, 1008-1035 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 190-218 (2021).
MSC:  30C55 30C75
PDF BibTeX XML Cite
Full Text: DOI

Asymptotically sharp two-sided estimate for domains of univalence of holomorphic self-maps of a disc with an invariant diameter. (English. Russian original) Zbl 1461.30041

Sb. Math. 211, No. 11, 1592-1611 (2020); translation from Mat. Sb. 211, No. 11, 96-117 (2020).
MSC:  30C45 30C55
PDF BibTeX XML Cite
Full Text: DOI

Radial and angular derivatives of distributions. (English) Zbl 1456.46038

Bernstein, Swanhild (ed.), Topics in Clifford analysis. Special volume in honor of Wolfgang Sprößig on the occasion of his 70th birthday. Cham: Birkhäuser. Trends Math., 141-171 (2019).
MSC:  46F05 46F10 30G35
PDF BibTeX XML Cite
Full Text: DOI

Two-sided estimate of univalence domains for holomorphic mappings of the unit disk into itself keeping its diameter. (English. Russian original) Zbl 1433.30061

Russ. Math. 63, No. 7, 80-83 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 7, 91-95 (2019).
MSC:  30C55
PDF BibTeX XML Cite
Full Text: DOI

Two-sided estimates for domains of univalence for classes of holomorphic self-maps of a disc with two fixed points. (English. Russian original) Zbl 1425.30024

Sb. Math. 210, No. 7, 1019-1042 (2019); translation from Mat. Sb. 210, No. 7, 120-144 (2019).
MSC:  30C55
PDF BibTeX XML Cite
Full Text: DOI

A Burns-Krantz-type theorem for pseudo-contractive mappings. (English) Zbl 1393.30022

Colombo, Fabrizio (ed.) et al., Advances in complex analysis and operator theory. Festschrift in honor of Daniel Alpay’s 60th birthday. Contributions partly based on the presentations at the international conference on complex analysis and operator theory, Chapman University, Orange, CA, USA, November 2016. Cham: Birkhäuser/Springer (ISBN 978-3-319-62361-0/hbk; 978-3-319-62362-7/ebook). Trends in Mathematics, 237-246 (2017).
MSC:  30C80 30A10
PDF BibTeX XML Cite
Full Text: DOI

Boundary behavior of derivatives of conformal mappings of simply connected domains. (English. Russian original) Zbl 1318.30016

Mosc. Univ. Math. Bull. 69, No. 5, 205-210 (2014); translation from Vestn. Mosk. Univ., Ser I 69, No. 5, 29-35 (2014).
MSC:  30C35
PDF BibTeX XML Cite
Full Text: DOI

On the logarithmic derivative of meromorphic functions. (English) Zbl 1080.30026

Barsegian, Grigor A. (ed.) et al., Topics in analysis and its applications. Proceedings of the NATO Advanced Research Workshop, Yerevan, Armenia, September, 22–25, 2002. Boston, MA: Kluwer Academic Publishers (ISBN 1-4020-2063-5/pbk; 1-4020-2062-7/hbk). NATO Science Series II: Mathematics, Physics and Chemistry 147, 91-103 (2004).
MSC:  30D30 30D35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification